# SDR SWAA2019041131593

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 23,554 hours, 10,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H PHOTOLUMINESCENT LIGHT FLOOR SYSTEM APPEARS BURNED OUT AT ROW 1.  / R&R STRIP PER AMM.
